# SDR V8Z2009F00000

- Difficulty date: April 29, 2009
- Submitted: May 8, 2009
- Operation: Air carrier
- Aircraft: N54163
- Make and model: Gulstm 680W
- Aircraft serial: 177412
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Drag Brace
- Part number: 2310053
- Condition: Damaged
- Location: Nlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED THE NOSE LANDING GEAR COLLAPSED ON LANDING.  CAUSE WAS NOTED TO BE RELATED TO DAMAGE IN THE OVERCENTER DRAGBRACE MOUNTING AREA DUE TO THE AIRCRAFT BY PERSONS TOWING IT WHILE ON THE GROUND.  THIS LOOSENED MOUNTING RIVETS, THE DRAGBRACE FITTING AND TUNNEL AREA SKINS WHICH AFFECTED THE ADJUSTMENT OF THE GEAR DOWN ASSIST SPRING, ALLOWING THE GEAR TO RETRACT WHEN THE AIRCRAFT TOUCHED THE GROUND DUE TO INSUFFICIENT DOWNLOCK PRESSURE.  (K)
